# SDR CALA2023052401624

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 52,932 hours, 32,696 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: NA
- Condition: Inoperative
- Location: Aft Lav
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH AFT LAV TOILETS STOPPED FLUSHING DURING DESCENT NO TIME TO FURTHER T/S, LAV SERVICED SEVERAL TIMES, NO HELP, COMPLETED SANITARY FLUSH TO CONFIRM NO CLOG IN Y DUCT FOR AFT ALL ITEMS VERIFIED C/W MEL. LAVS, COMPLIED WITH MEL 3830B NAME: DATE: 22-MAY-23- DESK: 319  NAME: CDATE: 22-MAY-23- OK TO MEL TOMC SMITH 3830B.... CLEARED CLOG. USED PLUNGER TO CLEAF CLOG. OPS CHECK NORMAL FOR ALL LAVS.
